| Model Number |
4K SYNERGYUHD4 ULTRA, AUTOCLAVABLE |
| Medical Device Problem Codes |
Display or Visual Feedback Problem (1184); Image Display Error/Artifact (1304)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/14/2023
Type of Reportable Event
Malfunction
Event or Problem Description
On 06/14/2023, it was reported by a sales representative via sems that an ar-3210-0031 camera image is blurry.This was discovered during a case with no patient effect.
Additional Manufacturer Narrative
The contribution of the device to the reported event has not yet been determined as the device has not been returned for evaluation at this time.A follow-up report will be submitted, including a most likely cause if a root cause can not be determined.
Additional Manufacturer Narrative
Additional information: h6.(head board) the evaluation determined that the reported event was caused by a defective head board.(ncr-14265).